Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin Making me Hormonal?

Posted by stresser on November 14, 2005, at 21:00:45

In reply to Re: Wellbutrin Making me Hormonal? ewm12, posted by Phillipa on November 10, 2005, at 19:22:34

Wellbutrin made me very emotional! I had to stop taking it because I felt as if I was having SEVERE PMS 24/7. I was mean, hateful, etc. (I am bipolar II anyway, but that was hell) I don't want to take it alone again, I know that much. I have tried to take it along with Zoloft, but I feel as if it makes me start to get that mood swing thing going again. The Zoloft kills the sex drive. -L


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[578788]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:stresser thread:577552
URL: http://www.dr-bob.org/babble/20051112/msgs/578788.html